# SDR ABXA070407

- Difficulty date: October 20, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 56,591 hours, 46,491 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 59132626
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PYLON LEADING EDGE ATTACH ANGLE CRACKED.  REMOVED AND REPLACED FORWARD SECTION OF PYLON LOWER ATTACH ANGLE IN ACCORDANCE WITH DC9 SRM 54-04.
